Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 124, NWS Wichita, KS

May 30, 2012McPherson County, Saline County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 30, 2012, 5:04 PM CDT for McPherson County, Saline County, Kansas. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 5:04 PM CDT (22:04 UTC)
Expired
May 30, 2012, 6:00 PM CDT
In force
56 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties McPherson County, KS, Saline County, KS

The radar

The Wichita radar (KICT), 107 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:22 PM CDTHAIL 0.88Marquette, KS
May 30, 5:39 PM CDTHAIL 2Mcpherson, KS
May 30, 5:41 PM CDTHAIL 1.5Mcpherson, KS
May 30, 5:50 PM CDTHAIL 15 S Marquette, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 3:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1581 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WUUS53 KICT 302204
SVRICT
KSC113-169-302300-
/O.NEW.KICT.SV.W.0124.120530T2204Z-120530T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
504 PM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINDOM...AND
  MOVING NORTHEAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  MCPHERSON...MARQUETTE...GALVA...LINDSBORG...SMOLAN...ASSARIA...
  MCPHERSON AIRPORT...BRIDGEPORT AND SALINA AIRPORT.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 59 AND 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3880 9764 3841 9737 3827 9792 3871 9793
TIME...MOT...LOC 2204Z 231DEG 23KT 3847 9791

HAIL...1.50IN
WIND...60 MPH

$$

JAKUB
3 follow-up statements
490 
WWUS53 KICT 302210
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
510 PM CDT WED MAY 30 2012

KSC113-169-302300-
/O.CON.KICT.SV.W.0124.000000T0000Z-120530T2300Z/
SALINE KS-MCPHERSON KS-
510 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MCPHERSON AND SOUTHWESTERN SALINE COUNTIES UNTIL 600 PM CDT...

AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF MARQUETTE...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
MCPHERSON...MARQUETTE...GALVA...LINDSBORG...SMOLAN...ASSARIA...
MCPHERSON AIRPORT AND BRIDGEPORT.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 59 AND 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3880 9764 3841 9737 3827 9792 3871 9793
TIME...MOT...LOC 2211Z 231DEG 23KT 3850 9787

HAIL...1.25IN
WIND...60 MPH

$$

ES
902 
WWUS53 KICT 302234
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
534 PM CDT WED MAY 30 2012

KSC113-169-302300-
/O.CON.KICT.SV.W.0124.000000T0000Z-120530T2300Z/
SALINE KS-MCPHERSON KS-
534 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MCPHERSON AND SOUTHWESTERN SALINE COUNTIES UNTIL 600 PM CDT...

AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF MCPHERSON...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
GALVA...LINDSBORG...ASSARIA...SMOLAN AND BRIDGEPORT.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 59 AND 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3880 9764 3841 9737 3827 9792 3871 9793
TIME...MOT...LOC 2234Z 231DEG 23KT 3849 9770

HAIL...1.00IN
WIND...60 MPH

$$

ES
336 
WWUS53 KICT 302245
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
545 PM CDT WED MAY 30 2012

KSC113-169-302300-
/O.CON.KICT.SV.W.0124.000000T0000Z-120530T2300Z/
SALINE KS-MCPHERSON KS-
545 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MCPHERSON AND SOUTHWESTERN SALINE COUNTIES UNTIL 600 PM CDT...

AT 542 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCPHERSON...
AND MOVING NORTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
         WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
GALVA...LINDSBORG...ASSARIA...SMOLAN AND BRIDGEPORT.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 59 AND 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING PING PONG BALL SIZED HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3880 9764 3841 9737 3827 9792 3871 9793
TIME...MOT...LOC 2245Z 231DEG 23KT 3843 9762

HAIL...1.75IN
WIND...60 MPH

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:43 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 30, 3:43 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
343 PM CDT WED MAY 30 2012

.DISCUSSION...

FORECAST CONCERNS ARE SEVERE STORM CHANCES THIS EVENING/TONIGHT.
THEN COOLER TEMPS FOR THU/FRI.

THIS EVENING-TONIGHT:
A RATHER COMPLICATED SEVERE THREAT IS DEVELOPING ACROSS KANSAS LATE
THIS AFTERNOON AND THIS EVENING. AXIS OF UNSTABLE AIR CURRENTLY IS
OVER THE HIGH PLAINS FROM KDDC TO KGLD. JUST TO THE NORTH OF THIS
AXIS IS A FAIRLY POTENT SHORTWAVE AND COLD FRONT OVER SW NEB.  THE
COMBINATION OF THE ABOVE SYSTEMS WILL COMBINE FOR A POTENTIAL ONE-
TWO PUNCH OF SEVERE WEATHER FOR THE FORECAST AREA THIS EVENING AND
TONIGHT.

EXPECT INITIAL STORM DEVELOPMENT OVER THE HIGH PLAINS...POSSIBLY
INTO CEN KS...AS THIS AREA BECOMES UNCAPPED. BULK SHEAR OF 60 KTS
AND VERY UNSTABLE AIR SUGGESTS THAT SOME DISCRETE SUPERCELLS WILL
DEVELOP IN THE HIGH PLAINS WITH SBCAPES OF 3500-4000 J/KG. ONCE THE
SUPERCELLS GET GOING...PREVAILING FLOW...SUGGESTS THAT A FEW
SUPERCELLS WILL MOVE EAST-SOUTHEAST TOWARDS CENTRAL AND SOUTH
CENTRAL KS LATER THIS EVENING. THIS COMBINATION OF SHEAR/INSTABILITY
SUGGESTS VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE FIRST THREAT
FOR SOUTH CENTRAL KS.

NEXT CONCERN WILL BE A STRONG COLD FRONT EXPECTED TO PUSH SOUTH INTO
CEN KS LATE THIS EVENING/OVERNIGHT.  EXPECTING ANOTHER ROUND OF
CONVECTION TO DEVELOP ACROSS NRN/CEN KS ALONG THIS FRONTAL BOUNDARY
AS IT DROPS SOUTHEAST ACROSS THE FORECAST AREA...AS CONVERGENCE
INCREASES.  THIS CONVECTION WILL THEN RAPIDLY DROP SOUTH ALONG OR
JUST WEST OF INTERSTATE 135...PRODUCING A POSSIBLE DAMAGING WIND
THREAT AS IT TURNS INTO A COMPLEX OF STORMS.  COLD POOL ASSOCIATED
WITH THIS SYSTEM...WILL BE KEY TO HOW STRONG THE DOWNBURST WINDS ARE
WITH THIS CONVECTION. CERTAINLY LOOKS LIKE STRONG POSSIBLY SEVERE
STORMS AND GOOD SOAKING RAINS FOR A GOOD PORTION OF THE AREA AS IT
DIVES SOUTH-SOUTHEAST LATE THIS EVENING AND OVERNIGHT.

THU-FRI:
COULD SEE SOME CONVECTION LINGER OVER SOUTHEAST KS FOR THE EARLY
PORTION OF THE DAY...AS CONVECTIVE COMPLEX WILL PROBABLY BE EITHER
MOVING STRAIGHT EAST OR SOUTHEAST OF THE AREA. SO WILL HOLD ONTO
SOME MORNING POPS IN ERN KS FOR THE MORNING HOURS.

THE MAIN DIFFERENCE FOR THU-FRI WILL BE THE NOTICEABLY COOLER AND
DRIER AIR TO MOVE ACROSS THE AREA.  COULD ACTUALLY SEE SOME GUSTY
NORTHEAST WINDS FOR THU AFTERNOON ACROSS ERN KS AS MAIN SHORTWAVE
STILL MOVES ACROSS THIS AREA.  COULD ALSO SEE SOME DIURNALLY DRIVEN
SHOWERS ACROSS NERN KS AS WELL WITH THE STEEP LAPSE RATES...BUT
THINK MOST OF THIS WILL REMAIN NORTH OF SOUTHEAST KS.

A WEAK MID LEVEL FEATURE LOOKS TO DIVE SOUTH ACROSS THE AREA BY FRI
AFTERNOON...AS MID LEVEL WARM ADVECTION INCREASES.  THIS LOOKS TO
INCREASE MID LEVEL MOISTURE AS IT DROPS SOUTH...WITH 305-310K
ISENTROPIC LIFT INCREASING.  NOT SURE IF MOST OF THIS WILL BE VIRGA
OR SPRINKLES AS IT MOVES ACROSS AS LOW LAYERS REMAIN VERY DRY...BUT
WILL KEEP A SLIGHT POP IN FOR THIS CHANCE.

SAT-SUN:
RETURN SFC FLOW LOOKS TO CONTINUE FOR SAT INTO SUN...ESPECIALLY FOR
AREAS ACROSS THE HIGH PLAINS.  SOME UNCERTAINLY ON POPS FOR THIS
TIME FRAME...AS GFS TRYS TO DEVELOP CONVECTION OVER THE HIGH
PLAINS....WITH THIS CONVECTION PROPAGATING EAST INTO THE AREA BOTH
SAT INTO SUN.

REST OF THE EXTENDED:
MEDIUM RANGE MODELS SUGGEST THAT THE MID LEVEL RIDGE WILL BUILD OVER
THE ROCKIES OR INTO THE NRN PLAINS FOR THE BEGINNING OF THE WORK
WEEK.  SOME DIFFERENCES ON HOW THE SFC FEATURES WILL PLAY OUT...WITH
PLACEMENT OF THE RIDGE AFFECTING THIS SOMEWHAT.  BUT CURRENT
CONSENSUS SUGGESTS THAT SOME DIURNAL STORM CHANCES FOR MON NIGHT
THROUGH WED.

KETCHAM

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

MAINTAINED VFR THROUGH THE TAF PERIOD ACROSS THE AREA WITH VCTS
MENTIONED ACROSS CENTRAL KANSAS THIS AFTERNOON INTO THE EARLY
EVENING HOURS GRADUALLY SPREADING SOUTH AND EAST ACROSS SOUTH
CENTRAL AND SOUTHEAST KANSAS TOWARD MORNING. ALTHOUGH WITH MORE
WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS...MVFR CIGS MAY
BE MORE PREVALENT TOWARD MORNING ESPECIALLY ACROSS SOUTHEAST
KANSAS.

MWM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    59  71  50  74 /  70  10  10  20
HUTCHINSON      56  71  49  75 /  70  10  10  20
NEWTON          56  68  48  72 /  70  10  10  20
ELDORADO        58  70  48  73 /  70  10  10  20
WINFIELD-KWLD   61  73  49  75 /  70  10  10  20
RUSSELL         52  70  48  77 /  70  10  10  20
GREAT BEND      53  71  49  78 /  70  10  10  20
SALINA          55  71  48  75 /  70  10  10  20
MCPHERSON       55  69  49  74 /  70  10  10  20
COFFEYVILLE     64  73  50  73 /  70  30  10  20
CHANUTE         61  70  48  73 /  70  30  10  20
IOLA            61  68  48  73 /  70  30  10  20
PARSONS-KPPF    63  72  49  72 /  70  30  10  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 30, 4:24 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT WED MAY 30 2012

KSZ032-033-047>053-067>072-082-083-091>096-098>100-312130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
424 PM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING OVER CENTRAL AND
SOUTH CENTRAL KANSAS. WHILE MOST OF THE AREA WILL HAVE A CHANCE
TO EXPERIENCE SEVERE STORMS TONIGHT...LOCATIONS ALONG AND WEST OF
A LINE FROM HOISINGTON TO ELDORADO TO SEDAN WILL HAVE A CHANCE FOR
A MORE SIGNIFICANT SEVERE THREAT. IN THESE LOCATIONS THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING 2 INCH DIAMETER HAIL ALONG
WITH 70 MPH WINDS. IN ADDITION AN ISOLATED TORNADOES WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH SATURDAY...BUT WIDESPREAD STRONG OR SEVERE STORMS ARE NOT
ANTICIPATED. CHANCES FOR ISOLATED...HIT AND MISS THUNDERSTORMS
WILL REMAIN POSSIBLE FROM SUNDAY NIGHT THROUGH TUESDAY.
WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND
THIS EVENING ACROSS THE REGION...ESPECIALLY OVER CENTRAL AND SOUTH
CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ADK/LAWSON/MWM/KETCHAM

In the hours before

Local storm report, May 30, 4:17 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
417 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             5 S SYLVAN GROVE        38.94N 98.39W
05/30/2012  E2.00 INCH       LINCOLN            KS   PUBLIC

&&

SGS
Special weather statement, May 30, 4:29 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
429 PM CDT WED MAY 30 2012

KSZ068-083-302215-
HARVEY-SEDGWICK-
429 PM CDT WED MAY 30 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARVEY AND SEDGWICK COUNTIES...

AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR SEDGWICK...OR 9 MILES SOUTH OF NEWTON...
AND MOVING EAST AT 25 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3748 9780 3773 9781 3774 9770 3798 9767
      3808 9717 3747 9716
TIME...MOT...LOC 2130Z 260DEG 22KT 3791 9735

JAKUB
Local storm report, May 30, 4:44 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
444 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             12 SSE RUSSELL          38.73N 98.77W
05/30/2012  E1.00 INCH       RUSSELL            KS   TRAINED SPOTTER

&&

SGS
Local storm report, May 30, 4:47 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
447 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             3 W GARDEN PLAIN        37.66N 97.74W
05/30/2012  E1.00 INCH       SEDGWICK           KS   TRAINED SPOTTER

&&

SGS
Local storm report, May 30, 4:54 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
454 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 NW SUSANK             38.67N 98.81W
05/30/2012  E1.50 INCH       BARTON             KS   PUBLIC

&&

SGS
Local storm report, May 30, 4:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
457 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             1 S GORHAM              38.87N 99.02W
05/30/2012  E1.75 INCH       RUSSELL            KS   TRAINED SPOTTER

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:21 PM CDTSevere Thunderstorm WarningICTSumner24 min
May 29, 7:43 PM CDTSpecial Weather StatementICTButler32 min
May 29, 7:47 PM CDTSevere Thunderstorm WarningICTButler28 min
May 29, 8:16 PM CDTSpecial Weather StatementICTGreenwood29 min
May 29, 10:15 PM CDTSpecial Weather StatementICTSedgwick30 min
May 29, 10:19 PM CDTSevere Thunderstorm WarningICTSedgwick26 min
May 29, 10:24 PM CDTSpecial Weather StatementICTKingman36 min
May 29, 10:30 PM CDTSevere Thunderstorm WarningICTKingman30 min
May 29, 11:03 PM CDTSpecial Weather StatementICTSedgwick27 min
May 29, 11:06 PM CDTSpecial Weather StatementICTMarion24 min
May 29, 11:19 PM CDTSevere Thunderstorm WarningICTChase, Marion26 min
May 29, 11:32 PM CDTSpecial Weather StatementICTButler28 min
May 30, 1:21 AM CDTSpecial Weather StatementICTElk24 min
May 30, 3:43 PM CDTSpecial Weather StatementICTLincoln, Russell32 min
May 30, 3:46 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Russell44 min
May 30, 4:00 PM CDTSevere Thunderstorm WarningICTBarton45 min
May 30, 4:25 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Russell65 min
May 30, 4:29 PM CDTSpecial Weather StatementICTSedgwick46 min
May 30, 4:40 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick65 min
May 30, 4:41 PM CDTSevere Thunderstorm WarningICTBarton64 min
May 30, 5:27 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Russell48 min
May 30, 5:36 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick54 min
May 30, 5:37 PM CDTAreal Flood WarningICTBarton, Russell6 hr
May 30, 5:47 PM CDTSevere Thunderstorm WarningICTRice43 min
May 30, 5:51 PM CDTSevere Thunderstorm WarningICTSaline28 min
May 30, 5:56 PM CDTSevere Thunderstorm WarningICTMcPherson64 min
May 30, 6:13 PM CDTSevere Thunderstorm WarningICTBarton, Russell51 min
May 30, 6:16 PM CDTSevere Thunderstorm WarningICTHarvey, Reno59 min
May 30, 6:26 PM CDTSevere Thunderstorm WarningICTRice34 min
May 30, 6:33 PM CDTSevere Thunderstorm WarningICTButler57 min
May 30, 6:36 PM CDTAreal Flood WarningICTButler, Sedgwick3 hr
May 30, 6:56 PM CDTSevere Thunderstorm WarningICTMcPherson34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.